# SDR SWIA200717980

- Difficulty date: February 28, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 23,195 hours, 32,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT ROW LIGHT/SIGN ON 9B OVERHEAD BIN WILL NOT ILLUMINATE.   REPAIRED WIRE ON EMERGENCY EXIT LIGHT AT ROW 9B/C OVERHEAD BIN.  OPERATIONAL CHECKS GOOD.
